MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED

WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Model Number I-PFST-80 (H-PFST-80)
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 19 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that eight days after intubation, the inflating tube detached, requiring reintubation.Three days later, the inflation tube of the second device also detached.There were no reports of therapy delay, harm, or injury resulting from this event.Sunmed holdings llc received a single report that referenced two different incidents, which were associated with separate units and involved different patients.This is the first of two reports.Refer to 3004748541-2025-00151 for the second report.
 
Additional Manufacturer Narrative
Correction; b5.The complaint product was returned to the distributor for evaluation, and the reported event was confirmed.Functional testing of the returned product inflating tube detached.The root cause could not be determined.A review of complaint history identified one additional complaint involving the same part and a similar issue within the 24 months preceding this reported event.No additional trends were identified at this time.Continued monitoring will remain in place to detect any emerging trends.The device history record for lot 2410st2950m was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 03 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description
It was reported that eight days after intubation, the inflating tube detached, requiring reintubation.Three days later, the inflation tube of the second device also detached.There were no reports of therapy delay, harm, or injury resulting from this event.Airlife received a single report that referenced two different incidents, which were associated with separate units and involved different patients.This is the first of two reports refer to 3004748541-2025-00151 for the second report.

Brand Name
PARKER FLEX-TIP
Common Device Name
PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23857833
Report Number3004748541-2025-00150
Device Sequence Number14709956
Product Code BTR
UDI-Device Identifier10749065801807
UDI-Public(01)10749065801807(10)2410ST2950M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFST-80 (H-PFST-80)
Device Catalogue NumberI-PFST-80 (H-PFST-80)
Device Lot Number2410ST2950M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight86 KG